# SDR CA061006021

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Condition: Failed
- Location: Transmission
- Part time: 4,049 hours
- Component: Transmission, Bell, 206040004101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE CORROSION ON SHAFT. (TC NR 20061006021)
